# SDR DALA13048845803

- Difficulty date: October 2, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 39,911 hours, 13,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS  AT ROWS 47 15 AND 01 INOPERATIVE OVERHEAD.  REPLACED LAMP IAW AMM 33-51.  OPS CHECKED GOOD.
